# SDR USAAD00172

- Difficulty date: November 6, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 9002D141
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCO-PHL - FLT 1484 - DURING CRUISE, THERE WAS AN AC CROSS-TIE LOCKOUT AND A LEFT GENERATOR FEEDER FAULT.  THE APU GENERATOR WAS BROUGHT ON LINE BUT FAILED AFTER 10 MINUTES AT 33,000 FT.  THE AIRCRAFT DIVERTED TO CLT.  DURING THE DIVERSION THE APU RESTARTED AT 14,000 FT.  THE AIRCRAFT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CURRENT TRANSFORMERS T1-13 ADN T1-14.  (M)
